# SDR SWAA2012042403343

- Difficulty date: April 3, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 58,372 hours, 48,229 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 696214E
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663.75, RBL 6.15, WL 169 CENTER TANK REAR SPAR VERTICAL STIFFENER CRACKED.  REMOVED AND REPLACED STIFFENER PER  ACO.
